Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

13 year old having severe cramps. Not related to menstruation. Have urinary bladder infection. Solution?

hi, my daughter veronica she is 13 and she has cramps and she has already had her period already this month. she says she wants to faint becasue of the pain the cramps come unexpectedly. she has had a bladder infection and she says that this is worse. she says it feels like a person is stabing a knive into her. can u tell me what it is.
Asked On : Thu, 2 Aug 2012
Answers:  1 Views:  19
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Internal Medicine Specialist 's  Response
Jan 2013
Hi Steven,
Thanks for sharing your query.
You should go for ultrasound imaging of abdomen for confirmation of cystitis. You should also go for urine examination.
Your daughter may have Mittelschmerz, a type of abdominal pain occurring in the middle of menstrual period.
You should also consult with gynecologist.
Best regards,
Dr. Mayank Bhargava
Answered: Thu, 2 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor